Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
steffers

Does acne get worse when accutane dosage increases?

Hi all, I'm on amnesteem 40 mg a day and my derm said that next month his goal is to put me on 60 mg a day. A few days ago I was experiencing the initial breakout and my skin is starting to calm down, but I was just wondering if it gets worse again (pimples) when the dosage increases? I know I should expect dry skin, but I don't want it to get worse like the IB again :( that sucked.

Share this post


Link to post
Share on other sites

hey steffers. im also interested to know this. im in a similar position as you except that im also switching brands from 40mg/day claravis to 60mg/day amnasteem. did anyone break out from switching brands or doses?

Share this post


Link to post
Share on other sites

no i dont blog, im trying not to overthink the whole process. i just finished month 1 on 40mg claravis and started my new dose today.

Share this post


Link to post
Share on other sites

I was on clavaris 40mg the first month, then 60 the second and third. I didn't get an initial breakout the first month, it was just constant improvement. The second month, however, I got the initial breakout when I was upped to 60mg. Its different for everyone though.

Share this post


Link to post
Share on other sites

its good to take lower doses than going to higher doses as lower doses have long term effect than higher doses as higher doses show immediate effect but once you are off the drug, acne will return and then u r screwed as its will a pernicious acne as it will become resistance to any drug after that..

P.S - this is what my derm said as I am on isotroin 20mg per day for 4 months

Share this post


Link to post
Share on other sites

thanx for the responses. its nice to be able to talk to ppl about being on accutane, especially since I haven't told most of my friends I'm on it, they just wouldn't understand. I hope I do okay on 60 mg!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×